# SDR AALA201807239043

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 26,082 hours, 10,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR INBOARD JUMP SEAT EMERGENCY FLASHLIGHT LOW ON POWER. MAINTENANCE REPLACED BATTERY ON FLASHLIGHT PER AMM  25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
